# SDR USAA040336

- Difficulty date: June 17, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Pylon
- Part time: 60,209 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BRACKET CRACKED .1875 INCH, CENTER LINE OF PYLON ON FORWARD SIDE OF STATION 174.30, JUST AFT OF PRECOOLER.  REMOVED CRACKED BRACKET, FABRIATED REPLACEMENT, HEAT TREATED PER SRM 51-10-2.  (M)
